# SDR CA031017010

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 400010
- Part serial: 408691
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION OF THE ELT IT WAS DISCOVERED THAT THE UNIT HAD NO MEASURABLE TRANSMIT POWER.  UNIT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
